# SDR HALA2016030300063

- Difficulty date: March 3, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 23,254 hours, 3,659 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING T/O ROLL, STRONG , FOUL MUSTY ODOR CAME OUT OF VENTS, BOTH IN COCKPIT AND THROUGHOUT ACFT.  CAUSED CONCERN TO BOTH F/A AND PASSENGERS, DISSIPATED DURING CLIMB.  DEBRIEFED CREW.  ODOR ALSO PRESENT ON DECENT AT THROTTLE BACK.  APU NOT RUNNING.  PERFORMED TSM TASK 71-00-81-810-805-A.  NO DEFECTS NOTED.  PERFORMED HIGH POWER RUN FOR 10 MIN, NO ODOR DETECTED.  R & R FWD FILTER ELEMENTS  4 EA IAW AMM 21-21-41-400-801-A,  R & R AFT FILTER ELEMENTS, 2 EA IAW AMM 21-21-41-00-802 A, OK FOR SERVICE.
